MDJunction - People Helping People
 
Ask a Question
01/24/2011 12:35 PM

Anxiety caused by Meds

mem4809

I seem to be having this terrible anxiety that has lasted for about 5-6 months now. It starts everyday at a certain time and then subsides in the evening after I take a couple of ativan. Does anyone else have a specific pattern like this? My pdoc and I can't figure out what's causing it--maybe the Geodon?
Reply

01/24/2011 05:17 PM
terascot123
terascot123  
Posts: 133
Member

My anxiety starts after 1:00 everyday. I'm takin Klonopin. It seems to help, but sometimes I take a Xanax. I think it has to do with what I am thinking. As if I just get to the point where all the stimulus from the day has peaked for me and I'm done. Hope that helps.

Tera


01/25/2011 01:35 AM
mem4809

Thanks Tera and Misshildy!

01/25/2011 01:44 AM
RickEJ
RickEJ  
Posts: 7404
Group Leader
I'm an Advocate

I had terrible anxiety on Geodon and Abilify.

I can't take either one. Even klonopin didn't help.


01/25/2011 01:47 AM
Joy75
Joy75  
Posts: 16598
Group Leader
I'm an Advocate

I took Geodon and suffered no anxiety, but everyone is different when it comes to medications I guess. I hope you can figure out what the cause it soon. That's got to be very frustrating for you.

01/25/2011 02:52 AM
InvisibleMe
InvisibleMe  
Posts: 3203
Senior Member

I've been on Geodon for 10 months now and it hasn't caused any anxiety.

01/25/2011 10:33 AM
Lisacomisa
LisacomisaPosts: 903
Senior Member

I get a rapid heart rate and raise in blood pressure along with anxiety around the same time every day too. I had bloodwork done to rule things out and wore a heart monitor for 48 hours. My docs are stumped too. I take Geodon. For me it happens in the afternoon before my dose is due. Not positive there is a physical connection yet. How about you?

01/25/2011 11:19 AM
mem4809

I get heart palpatations like crazy starting around 1:30-2 and lasting until about 5 everyday but I take my Geodon in the a.m. and at bed time. But for some reason think they are connected. It is so frustrating...but it is definitely anxiety and it ruins my day as it is so disruptive, I find it hard to communicate with people when I am like that, and deep breathing doesn't help.

01/25/2011 11:29 AM
Angelface08
Angelface08  
Posts: 224
Member
I'm an Advocate

I have anxiety attacks a couple times a week in the middle of the night and then I cant fall back asleep. I have to wait for them to subside drink so warm tea ect.

01/25/2011 12:05 PM
Lisacomisa
LisacomisaPosts: 903
Senior Member

Mine start to happen around two o'clock and last till like 6:30. I take xanax and my heart rate is lower than usual so there is a definite anxiety component. It is weird it is around the same time. I take my geodon at 4:30 and then later at 9:30. How long have you been on Geodon? I started almost four years ago but this seemed to have started around the time I lowered my dose. I went back up but it never subsided. Did you ever lower your dose at all?
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved